Tauberian Conditions with Controlled Oscillatory Behavior for Statistical Convergence

Creative Commons License

Sezer S. A. , Savaş R., Canak I.

FILOMAT, vol.32, no.11, pp.3853-3865, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 11
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1811853s
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.3853-3865


We present new Tauberian conditions in terms of the general logarithmic control modulo of the oscillatory behavior of a real sequence (s(n)) to obtain